Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

What could be the reaction of expired Tylenol?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
whi. what is the reaction of 6 months back expired Tylenol (Paracetamol oral suspension)? I gave it to my daughter age 5 years. Thanks
Posted Tue, 31 Dec 2013 in General Health
Answered by Dr. Guru 1 hour later
Brief Answer: Refer below. Detailed Answer: Hi, Thanks for consulting HealthcareMagic! No need to worry, but please look for any symptoms like nausea, vomiting and any uneasiness. If you observe these, you need to consult. Usually, expired Paracetamol will not be effective but should not cause any harmful effects. However, the chemical composition may be altered rarely and can do harm. No big clinical research studies information is available on this. Hope I have answered your query. If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows: WWW.WWWW.WW Wish you good health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor